Discussions By Condition: Nerve conditions

Seratonin Syndrome?

Posted In: Nerve conditions 0 Replies
  • Posted By: Anonymous
  • August 29, 2007
  • 03:14 AM

I suffer with multiple symptoms for the past 2 years. I am reading info about Seratonin Syndrome. Could this be what I have? I suffer with;
left sided numbness in face
all over body aches
urinary problems
joint pain

When this started I was only on Remoron and Lorzapham. Now I am on so many for the depression and SI thoughts i do not even know which way I'm going.
Please do not tell me I have suffered for 2 years and it is because of the meds. I have had every test to be had and everything is negative.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?